RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 96–108 (Mi mz2166)  

This article is cited in 5 scientific papers (total in 5 papers)

On an integral equation of the form $u(x)=F(x)+\int G(x,\xi)u_+^{(n-2)/2}(\xi) d\xi/\int u_+^{(n-2)/2}(\xi) d\xi$ for $n=2$ and $n=3$

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1040 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 302–311

Bibliographic databases:


Citation: V. P. Maslov, “On an integral equation of the form $u(x)=F(x)+\int G(x,\xi)u_+^{(n-2)/2}(\xi) d\xi/\int u_+^{(n-2)/2}(\xi) d\xi$ for $n=2$ and $n=3$”, Mat. Zametki, 55:3 (1994), 96–108; Math. Notes, 55:3 (1994), 302–311

Citation in format AMSBIB
\Bibitem{Mas94}
\by V.~P.~Maslov
\paper On an integral equation of the form
$u(x)=F(x)+\int G(x,\xi)u_+^{(n-2)/2}(\xi)\,d\xi/\int u_+^{(n-2)/2}(\xi)\,d\xi$ for $n=2$ and $n=3$
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 96--108
\mathnet{http://mi.mathnet.ru/mz2166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296205}
\zmath{https://zbmath.org/?q=an:0827.45003}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 302--311
\crossref{https://doi.org/10.1007/BF02110785}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300010}


Linking options:
  • http://mi.mathnet.ru/eng/mz2166
  • http://mi.mathnet.ru/eng/mz/v55/i3/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field”, Theoret. and Math. Phys., 99:1 (1994), 484–493  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, A. E. Ruuge, “Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface”, Math. Notes, 60:5 (1996), 519–530  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. P. Maslov, A. S. Mishchenko, “Quasi-classical asymptotics of quasi-particles”, Sb. Math., 189:6 (1998), 901–930  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. P. Maslov, “Taking parastatistical corrections to the Bose–Einstein distribution into account in the quantum and classical cases”, Theoret. and Math. Phys., 172:3 (2012), 1289–1299  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    5. Maslov V.P., “Bose Condensate in the D-Dimensional Case, in Particular, for D=2”, Russ. J. Math. Phys., 19:3 (2012), 317–323  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:56
    References:36
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019